MathSciNet Relay Station
MathSciNet bibliographic data
MR675850 (84g:52019) 52A40 (52A37 90C05)
Sallee, John F. A note on minimal triangulations of an $n$-cube. Discrete Appl. Math. 4 (1982), no. 3, 211–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement